MAUDE Adverse Event Report: AMR A4405, 4F-80CM, SYNTEL RT-EMB; DXE

AMR A4405, 4F-80CM, SYNTEL RT-EMB; DXE
Model Number A4405
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); Foreign Body In Patient (2687)
Date of Event 06/29/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product is being returned for evaluation but lot # is provided.A device history report is to be reviewed by engineering.A follow up report will be sent once the results have been analyzed.In accordance to 21 cfr 803.56, if we obtain additional information, which was not known or was not available when the initial report was submitted, then the supplemental report will be submitted to the fda.There is no report of serious injury or death associated with this event.
 
Event or Problem Description
Femoral cut down with thrombectomy.Possible stent placement report from customer: "catheter went through groin for access to the thrombus.Tip of balloon broke off when moving the catheter.Balloon tip broke off inside of the patient.The balloon is not on the device.They were not able to retrieve it." type of intervention: "did not open a second unit." patient status: "patient is in recovery.".
 
Additional Manufacturer Narrative
Investigation summary: the event unit was not returned to applied medical for evaluation.In the absence of the subject device, it is difficult to determine the root cause of the event.A visual inspection was performed using a photo was provided by the complainant.Based on the image provided, engineering observed that the tip (balloon, proximal and distal windings) had separated from the catheter.Applied medical will continue to monitor its vigilance system for trends and take appropriate actions as necessary to ensure the performance and safety of its products.
 
Event or Problem Description
Additional information rcvd august 4th: they were trying to remove a clot & when they pulled back, the balloon was no long on the distal end of the catheter.Balloon sheared off (ended up looking like an irrigation catheter).They ended up opening the same catalog # (a4405) to successfully complete the procedure.The balloon tip is still inside the patient & the hospital staff cannot see anything under fluoroscopy.The patient has not come back into the operating room (or) (to (b)(6) knowledge).Risk management has strict orders to quarantine the device used in the event until further notice.Cole will follow up with rm to see if he can send the product back & if the patient has come back into the or for any follow ups.

Brand Name
A4405, 4F-80CM, SYNTEL RT-EMB
Common Device Name
DXE
Manufacturer (Section D)
AMR
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key5824063
Report Number2027111-2016-00538
Device Sequence Number18992641
Product Code DXE
UDI-Device Identifier00607915110840
UDI-Public(01)00607915110840(17)201020(30)01(10)1255541
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K901627
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/20/2020
Device Model NumberA4405
Device Catalogue Number100609901
Device Lot Number1255541
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/26/2016
Supplement Report FDA Received Date05/10/2017
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;